# SDR SWAA2022022228063

- Difficulty date: August 11, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE SKIN WIGGLE PLATE ASSY IS CRACKED JUST INBOARD OF #3 FLAP TRACK / REMOVED AND REPLACED WIGGLE PLATE INBOARD OF #3 FLAP TRACK IAW SRM 51-40-02. P/N 115A2781-3 A TAG #WN3797
